MathSciNet Relay Station
MathSciNet bibliographic data
MR1377663 39A10 (35L65 65M06)
Liu, Hailiang; Wang, Jinghua Decay rate for perturbations of stationary discrete shocks for convex scalar conservation laws. Math. Comp. 66 (1997), no. 217, 69–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement